# SDR HNAA2010082600185

- Difficulty date: August 21, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8102
- Aircraft serial: 290
- Aircraft time: 38,399 hours, 43,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT ROW 9 AND 12 INOP.  R & R BATTERY AT POSITION PS6. OPS CHECK GOOD.
